# SDR CA080922001

- Difficulty date: September 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Nr 3
- Part time: 255 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PASSENGER REPORTED NR 3 TIRE BURST DURING TAKE OFF.  CREW EXTENDED GEAR AND FA CONFIRMED TIRE WAS BLOWN.  ACFT RETURNED TO BASE FOR LANDING. OPERATOR REPORTED TIRE WAS ON SECOND RETREAD WITH 238 CYCLES 255 HOURS. AXLE WAS NOT DAMAGED AND IS NOT BEING REPLACED.  THE RUNWAY WAS SWEPT AFTER THE INCIDENT AND NO DEBRIS OTHER THAN BITS OF TIRE WERE FOUND.  INSPECTION COMPLETED AND TIRE REPLACED,
